Aa
Aa
A
A
A
Close
Avatar universal

Diane 35 and Depo shot at the same time is it bad?

So I talked to my gynecologist and she prescribed me depo shot but I bled like for 1 month and it won't stop so my pcp prescribe me tranexamic to stop the bleeding i tried it for 2 weeks and the bleeding won't stop so I went again to my pcp and he prescribed me diane 35 I took it the first day and it stop my bleeding he told I will have to take for 3 months but now I did a research and I'm on double hormones the depo and diane 35 so I've been thinking of stopping the diane 35. what should I do? is it bad I took depo and diane at the same time?
1 Responses
973741 tn?1342342773
You know, I think it is best to stay with a gyno for gynecological issues.  That's their specialty and they'll have more experience and are more adept at dealing with these problems.  That long term bleeding is a big pain!  Is full on bleeding or spotting? I assume you told your doctor about the depo shot.  Diane 35 is banned in the United States.  It was being misused.  It's an acne medication that they were using for birth control . Not sure what country you live in.  Depo is a different hormonal mix.  Anyway, I think you need the guidance of your ob/gyn!  What's the latest on this situation?
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.